# SDR CA131107009

- Difficulty date: October 30, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 12,708 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 6220 · Main Rotor Head
- Part: Starflex
- Part number: 350A31191800
- Condition: Cracked
- Location: Main Rotor
- Part time: 14 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) VISUAL ROUTINE INSPECTION REVEALED CRACK ON ONE STARFLEX END-BUSHING SEALER.
